# SDR ASAA2020121733705

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,864 hours, 9,749 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201301
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT (APU OFF) APU OVHT/DETR LIGHT ILLUMINATED MOMENTARILY THEN INTERMITTENTLY THE REST OF THE FLIGHT.  GROUNDED-YES.  C/W ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE, REF B737-900 FIM 26-10 TASK 801.  FOUND UPPER LOOP FAIL LIGHT CODE ILLUMINATED.  FAULT CONFIRMATION, REF FIM 26-10 TASK 808.  CHECKED RESISTANCE OF ALL LOOPS, FOUND TAIL PIPE AND LOWER LOOPS WITHIN LIMITS, CONFIRMED UPPER LOOP IS OPEN.  REPLACED THE UPPER OVERHEAT DETECTOR ASSEMBLY, REF B737-900 AMM 26-15-01-000-801/400-801.  ALL TEST PASS.
